# SDR FDKA2010032700054

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 19,575 hours, 18,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BULB ON SERVICE DOOR HINGE EMERGENCY LIGHT, OPS CHECK GOOD.
